RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 48, Number 12  


A stopping criterion for the iterative solution of an overdetermined system of linear algebraic equations
L. F. Yukhno
2083
A continuation method for solving symmetric Toeplitz systems
M. Van Barel, Kh. D. Ikramov, A. A. Chesnokov
2092
Newton's method as a tool for finding the eigenvalues of certain two-parameter (multiparameter) spectral problems
B. M. Podlevskii
2107
Some remarks concerning the Fourier transform in the space $L_2(\mathbb R^n)$
V. A. Abilov, F. V. Abilova, M. K. Kerimov
2113
The use of additional diminishing disturbances in Fejer models of iterative algorithms
E. A. Nurminski
2121
On the best parametrization
E. B. Kuznetsov
2129
Local dynamics of equations with large delay
I. S. Kashchenko
2141
The polygonal method for constructing exact solutions to certain nonlinear differential equations describing water waves
M. V. Demina, N. A. Kudryashov, D. I. Sinel'shchikov
2151
Wavelet method for solving the unsteady porous-medium flow problem with discontinuous coefficients
E. M. Abbasov, O. A. Dyshin, B. A. Suleimanov
2163
On the problem of superconvergence of finite element method algorithms
A. A. Panin
2180
Propagation of TM waves in a Kerr nonlinear layer
D. V. Valovik, Yu. G. Smirnov
2186
Hertzian contact problem: Numerical reduction and volumetric modification
E. B. Aleksandrov, V. G. Vil'ke, I. I. Kosenko
2195
TVD scheme for computing open channel wave flows
M. V. Buntina, V. V. Ostapenko
2212
Moments of the critical parameters of the transport of particles in a random medium
G. Z. Lotova, G. A. Mikhailov
2225
The use of order statistic numerical simulation algorithms
A. V. Voitishek, A. P. Myasnikov, L. E. Saneev
2237
A posteriori joint detection of a recurring tuple of reference fragments in a quasi-periodic sequence
A. V. Kel'manov, L. V. Mikhailova, S. A. Khamidullin
2247
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020